# SDR AALA991863

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - VERTICAL STABILIZER RIGHT SIDE SKIN IS CRACKED .5 INCH AT STABILIZER TO FUSELAGE MATE POINT.  STOP DRILLED CRACK VISUAL AND NDT VERIFIED STOP DRILL OF CRACK.  INSTALLED DOUBLER PER BOEING SERVICE BULLETIN 727-55-82.  (M)
